MathSciNet Relay Station
MathSciNet bibliographic data
MR860674 11F72 (58G25)
Guillopé, Laurent Sur la distribution des longueurs des géodésiques fermées d'une surface compacte à bord totalement géodésique. (French) [On the distribution of the lengths of closed geodesics of a totally geodesic compact surface with boundary] Duke Math. J. 53 (1986), no. 3, 827–848.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement